RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1980, Volume 28, Issue 3, Pages 379–390 (Mi mz6431)  

Trace of the Sturm–Liouville operator with nonlocal boundary conditions

L. V. Bogachev


Full text: PDF file (779 kB)

English version:
Mathematical Notes, 1980, 28:3, 657–663

Bibliographic databases:

UDC: 517.9
Received: 20.10.1978

Citation: L. V. Bogachev, “Trace of the Sturm–Liouville operator with nonlocal boundary conditions”, Mat. Zametki, 28:3 (1980), 379–390; Math. Notes, 28:3 (1980), 657–663

Citation in format AMSBIB
\Bibitem{Bog80}
\by L.~V.~Bogachev
\paper Trace of the Sturm--Liouville operator with nonlocal boundary conditions
\jour Mat. Zametki
\yr 1980
\vol 28
\issue 3
\pages 379--390
\mathnet{http://mi.mathnet.ru/mz6431}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=594205}
\zmath{https://zbmath.org/?q=an:0449.34004}
\transl
\jour Math. Notes
\yr 1980
\vol 28
\issue 3
\pages 657--663
\crossref{https://doi.org/10.1007/BF01158323}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1980LT38200006}


Linking options:
  • http://mi.mathnet.ru/eng/mz6431
  • http://mi.mathnet.ru/eng/mz/v28/i3/p379

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:156
    Full text:64
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019